# SDR SWIA201231394

- Difficulty date: July 28, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 28,795 hours, 39,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS AFT OF ROW 9 ARE INOPERATIVE.  (FLT 5549)  RELAMPED EMERGENCY LIGHTS.
